Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

124 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What can cause pain during intercourse, tender breasts, mood swings and vaginal dryness while on hormone blockers?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13448 Questions

default
Posted on Wed, 19 Sep 2018 in Women's Health
Question: extreme fatigue, pain during sex, tender breast, moody very quickly sad, vaginal dryness, cannot lay on stomach.
doctor
Answered by Dr. Rakhi Tayal 5 hours later
Brief Answer:
Due to hormone blockers.

Detailed Answer:
Hello,

You are having multiple symptoms. The vaginal dryness is causing pain during sex. Using a good lubricant or local estrogen cream can help.

The hormone blockers that you are taking is causing the breast pain and vaginal dryness. These contribute to fatigue and mood changes also.

You can start with a multivitamin and get serum vitamin D3 levels checked. In case there is a deficiency, then having proper supplements will help.

Hope I have answered your query.

Regards,
Dr. Rakhi Tayal,
OBGYN

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on